Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lab lover

scared and freaking out please help

Recommended Posts

Oh my gosh. I've been on retin-a since the end of April and I swear my scars are more noticeable. I'm so upset. I'm breaking out and not messing with the whiteheads. However I'm getting indents in my skin where the acne is.. They are just like my scars I'm trying to get rid of. Will they go away? I know my skin is supposed to thin.

Link to comment
Share on other sites

Only time will tell but don't freak out about it, stress doesnt help anyone. Wait till you are all clear to deal with possibility of scars. Its likely if they are indents that they aren't really noticeable and will be even less so once the redness is gone.

Link to comment
Share on other sites

I agree with Hyacinthe the scars you're seeing now might have always been there it's just now that the skin has thinned you can see them. Be patient RetinA will fade you scars over long-term use.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×